# SDR UALA2010051901680

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 80,357 hours, 9,699 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 14160007
- Part serial: BPJAL05210H740
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT L3 WINDOW BECAME TOO HOT THAT UNABLE TO TOUCH. FOUND 5 & HALF INCH LENGTH AND 2 INCH WIDTH OF MILKY WHITE FILM CAN BE SEEN ON THE FWD OF THE WINDOW. 2 INCH DELAMINATION ALONG THE MILKY FILM. THE WINDOW NEEDS TO BE CHANGED IAW MM.  USED JAL NON PARTS, SN05210 H7402. NEED TO RETURN WITHIN 3DAYS. REPLACED L3 WINDOW IAW MM. LEAK CHK FINE, WZ 3.0 D-PRESS. NO AIR LEAK. CONFIRMED WINDOW GAP SEALANT WAS CURED.
